# SDR SWAA2022121983077

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 60,052 hours, 35,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AFT CABIN EMERGENCY LIGHT OUT.   R & R AFT LEFT BATTERY PACK CHARGER ASSEMBLY IAW AMM 33-51-06.  OPS CHECKED GOOD.
